Strong commutativity preserving generalized derivations on multilinear polynomials

Published in: Quaestiones Mathematicae
Volume 40, issue 8, 2017 , pages: 1075–1094
DOI: 10.2989/16073606.2017.1348398
Author(s): Nurcan ArgaçDepartment of Mathematics, Turkey, Giovanni ScudoDepartment of Mathematics, Italy


Let R be a non-commutative prime ring of characteristic different from 2, with right Utumi quotient ring U and extended centroid C and let F and G be generalized derivations of R such that F (x)G(y) − F (y)G(x) = [x, y], for all x, y ∈ S, where S is a subset of R. Here we will discuss the following cases:

Get new issue alerts for Quaestiones Mathematicae